MathSciNet Relay Station
MathSciNet bibliographic data
MR2555826 (2010i:93114) 93D15 (93D09)
Wang, Dong; Wang, Wei Delay-dependent robust exponential stabilization for uncertain systems with interval time-varying delays. J. Control Theory Appl. 7 (2009), no. 3, 257–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement